# SDR UALA2010091603448

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 48,209 hours, 5,696 cycles
- Engine: Pwa PW4056
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PNEU DUCT LOWER SUPPORT ATTACH ANGLE CRACKED-BROKEN AT APPX WS670.25, INSIDE TOP WING AREA AS SEEN THROUGH PANEL 511CT. (THIS IS CAUSE FOR PNEU DUCT MISALIGN, PREVENTING PROPER SEAL CLAMP INSTALLATION JUST OTBD OF NR2 PYLON THROUGH L/E.  KRUEGER FLAP IN PRIOR ATTEMPTS) REQUEST EG ASST TO ID: ANGLE IS WHERE DUCT SUPPORT ROD ATTACHES TO ILES STRUCTURE (RIB) 25.  FOUND DAMAGED BRACKETS REMOVED.  MFG REPLACEMENT BRACKETS IAW UA-EVA-80097.
